# SDR 97UAL900425

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7267U
- Make and model: Boeing 727222
- Aircraft serial: 21414
- Engine: Pwa JT8D15
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Rt Mlg
- Component: Boeing, 651783013
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKEOFF, CREW HEARD A MILD BANG JUST AS THE GEAR WAS FINISHING ITS UP CYCLE.  IT SHOOK THE AIRPLANE.  *S/D*  REPLACED RIGHT MAIN LANDING GEAR ACTUATOR DUE TO BYPASSING.
